# SDR 05FDEA02142

- Difficulty date: July 29, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 12,695 hours, 6,847 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B T/E FLAP LWR SKIN MID O/B SECTION HAS CREASE.  FOUND CREASE TO BE OUT OF LIMITS IAW SRM 57-50-00 FIG 101.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS ON MAE TRAVELER T5/532877 LOCATED, DRILLED, AND INSTALLED IAW SRM 57-50-00 FIG 206.  TREATED/PRIMED IAW SRM 51-21-10.  PREPPED AND PAINTED IAW MM 51-75-10-8.
